# SDR MALA030324

- Difficulty date: June 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3372, PUSHER SYSTEM DISARM WARNING LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE RESET CIRCUIT BREAKER L-4 (PUSHER DISARM), PERFORMED OPS CHECK OF AOA AND PUSHER DISARM SWITCHES PER TASK 273503.  ALL SYSTEMS CHECKED GOOD.  BREAKERS STAYED RESET.  OK FOR SERVICE.  AOA TASK 273504.
